# SDR EE4Y1106038

- Difficulty date: June 21, 2011
- Submitted: June 21, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N787TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49945
- Aircraft time: 38,813 hours, 45,225 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE HORIZONTAL STABILIZER FAIRING FWD SECTION WITH CRACK.  REPAIRED IAW EO.
